A 55-year-old female asked:
Disclaimer

could low dose asa therapy cause you to bruise more easily and to develop purple spots on skin? i am also on hrt and lotrel (amlodipine and benazepril) for hypertension.

1 doctor answer
Dr. Charles Kattuah
22 years experience Dentistry
Yes: That is a common effect of low dose Aspirin due to the inhibition of blood platelets. If your hypertension is well controlled it can still happen but is more likely if not controlled. As one gets older the skin gets thinner and capillaries get more fragile and tear easier which makes these bruises appear more often.
Answered on Nov 24, 2019
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Yes, but: It's very uncommon but can happen. Talk to your doctor about alternative treatments for hypertension and options for e.D.
2
2 thanks
A 35-year-old member asked:
Dr. George Mathew
57 years experience Cardiology
Hypertension: Lotrel is a combination of 2 drugs, amlodipine and benazepril.It used for hypertension.
1
1 thank
A 44-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Lotrel (amlodipine and benazepril) contains : 2 drugs: amlodipine and benazepril. A generic form of this combp pill is not available, however, there are generic forms of each individual drug.
A member asked:
Dr. Prabhat Sinha
8 years experience Internal Medicine
Yes: You can get sun burn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month